# SDR FDEA202303030369

- Difficulty date: March 3, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 59,890 hours, 32,237 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: A5714089120100
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING CENTER SPAR TO RIB 1 SPLICE VERTICAL FLANGE 1EA FASTENER HOLE(TYPE 5) FOUND   CRACK SIGNAL BY ULTRASONIC INSPECTION COMPLIED WITH EA: 6-5710-T0373257 P1. TITLE: WINGS - BASIC WING STRUCTURE - CRACK HOLE   ON FITTING RH WING CWT SPAR TO RIB1. REPAIRED THE RH WING CENTER SPAR TO RIB 1 SPLICE   VERTICAL FLANGE CRACKED FASTENER HOLE. THIS IS CATEGORY B REPAIR. FOLLOW UP   INSPECTION PER EA: 6-5710-T0373257. MAJOR REPAIR IAW FEDEX GMM6-2-100.   SEE WRI 57-10/3826 FOR WORK DETAILS.
